Faint

January 30th, 2005 by Editor B

Xy’s been feeling poorly lately. She has a cold, which as usual turned into a sinus infection, which as usual causes recurrent migraines. She’s also had her first real period in a year or more. (She’s on some crazy birth control medication that is supposed to make her have a period every three months, but I think she messed up the dosing schedule.) So she was cramping really bad. Then (Sunday night) she had an emergency diarrhea panic attack and actually passed out and fell off the toilet! She woke right back up, and within ten minutes she was feeling much better, but she had me scared for a little bit.

5 Responses to “Faint”

  1. Chris Says:

    Ummmmm…

    TOO
    MUCH
    INFORMATION
    !

  2. MF Says:

    Has Christy ever tried massage as a way to deal with the migraines? Ever since I started getting massages once a week or so, my migraines don’t come so frequently. When I feel one coming on, I make a special trip. For me, I think they’re connected to some sort of sciatic nerve problem (or, anyway, a nerve that runs from the top of my butt up through my neck and back) that’s exacerbated by stress. I don’t know the proper name of the sort of treatment I’m getting — I’ve only seen it referred to as “pressure point massage.”

  3. Anna Says:

    Wow – I hope she’s OK! It’s sad when you go from passing out while hugging the toilet to passing out *on* the toilet. :)

    Seriously, I hope she’s OK.

  4. Michael Says:

    She sounds fragile too

  5. polly Says:

    re: crazy birth control method:

    sounds like either the Seasonale pill, or the Depo-Provera shot.

    hormones be powerful mojo!

    side effects seem to be strongest if yr over 35, smoke, just start the medicine, or miss it/not take it at the same time every day [pills that is].
    antibiotics [is she taking some for sinus?] will also mess up your intestinal flora and possibly interfere with the effectiveness of birth control pills!!!!
    Xy’s doctor should know everything she takes, all medicines, even vitamins and herbs.
    like i said, sometimes antibiotics+The Pill=peeing on a stick, then sonograms, then 9 months later “Waaaaaa!”

    hope you both feel better, and hope this commentary wasn’t too much information!!!

Leave a Reply